The topological structure of subsets of topological groups and their quotient spaces
Doklady Akademii Nauk, Tome 228 (1976) no. 1, pp. 52-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_1_a11,
author = {M. M. Choban},
title = {The topological structure of subsets of topological groups and their quotient spaces},
journal = {Doklady Akademii Nauk},
pages = {52--55},
year = {1976},
volume = {228},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_1_a11/}
}
M. M. Choban. The topological structure of subsets of topological groups and their quotient spaces. Doklady Akademii Nauk, Tome 228 (1976) no. 1, pp. 52-55. http://geodesic.mathdoc.fr/item/DAN_1976_228_1_a11/